# SDR V0XD20210803002

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB(SIDE PANEL) IS CRACKED. CORRECTIVE ACTION: REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS(601R-52-11-702-7,601R52-11-702-9,601R52-11-702-15,601R52-11-702-16, 601R52-11-702-17, 601R52-11-702-19, 601R52-11-702-21) IAW BOMBARDIER REO 601R-52-11-702 REV. E DATED 2016-07-14.
